Just a friendly reminder to be careful with new medications. New medications can take as long as six weeks before a reaction can occur. These reactions can be dangerous; causing fainting; severe dehydration; heart palpitations; fatigue and change in vision. If these or any other changes occur while on the new medication call your doctor or 911 to receive the appropriate care.
This winter has been hard on everyone, especially the snow and ice. We need to be careful, very careful. Some suggestions to stay save:
- Ask for help or hire someone to plow or shovel the snow – you may feel good BUT these can be dangerous resulting in a fall or a heart attack.
- Call your Town Hall for any assistance you made need – heating, electricity, a senior center to stay warm. Ask them to check your carbon monoxide system is working properly. Be careful with the first smell of gas – go to your neighbor and call 911.
- Ask your neighbor, when they go to the store, to pick up a few things you need. If you are computer friendly consider ordering on-line with delivery.
- Make sure you have all the medicines you need. If you run out – call the pharmacy and have a friend get them for you. You may be in your home for a few days . Stay busy with hobbies, cooking or anything you enjoy this will help deal with Cabin Fever and avoid depression.
- MOST IMPORTANT KEEP YOUR MEDICATION AND APHASIA CARD WITH YOU AT ALL TIMES !
Stay Safe, Keep Warm, and God Bless!